# SDR AALA202010199007

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 60,345 hours, 27,245 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HL
- Part serial: 346329
- Condition: Obstructed
- Location: Captain'S
- Part time: 9,234 hours, 5,164 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING APPROACH AT 1000' 10KT DIFFERENCE IN SPEED CAPT TO F/O AS INDICATED SAME DURING LANDING ROLLOUT WINDS 200 AT 20 G29 RUNWAY 176* HDG.  FOUND DEBRIS IN FIRST OFFICERS PITOT PROBE AND REPLACED IT, PER AMM 34-11-15.
